# SDR SWAA2023062950997

- Difficulty date: May 22, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194FR HAS A DELAMINATION ON THE OUTER SKIN (MARKED)<[01] IDENTIFIED PANEL IAW SRM 53-60-70-0I-1 FIGURE 2 ITEM [2] DAMAGE TO THE PANEL IS BEYOND ALLOWABLE LIMITS IAW SRM 53-60-70-1A-1 PARAGRAPH 4.A.(6).(B) AND WILL BE REPAIRED IAW SRM 51-70-05-2R-2 PER SRM 53-60-70-2R-1 PARAGRAPH 2.E. REMOVED A 2' DIAMETER AREA OF DAMGED TOOLSIDE PLIES AND CORE FROM AN AREA LOCATED 2.8' FROM THE LEADING EDGE AND 14' FROM THE INBOARD EDGE AND PREPPED AREA FOR THE REPAIR; WORK PERFORMED IAW SRM 51-70-05-2R-2 PARAGRAPH 4.A-C.;[02] VALIDATED APPLICABILITY OF SRM 51-70-05-2R-2.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2.  VERIFIED MEASUREMENTS TABLE.;[04] POTTED REPAIR AREA WITH BMS5-28 TYPE 7 LOT AK2JP8360K CURED UNDER A HEAT LAMP USING THERMOMETER ID: ATS2208 DUE: 10/2023; SANDED FLUSH AND CLEANED REPAIR AREA; WORK PERFORMED IAW SRM 51-70-05-2R-11 PARAGRAPH 4.A-D.;[05] FABRICATED REPAIR PLIES FROM BMS5-129 GRADE 05 LOT 1525914-2; BMS8-79 STYLE 120 LOT 1528076-1 AND BMS8-79 STYLE 1581 LOT 1518153-1; INSTALLED PLIES; VACUUM BAGGED PLIES; VERIFIED A SATISFACTORY 5X5 AND CURED PLIES USING HOTBONDER ID: ATS2802 DUE: 10/2023; UNBAGGED PLIES AND LIGHTLY SANDED; WORK PERFORMED IAW SRM 51-70-05-2R-2 PARAGRAPH 4.F-I AND K.
